Anyone who has had their meds adjusted at all, can understand the oh-so-fun side effects. And when things are that far off, it’s difficult to be nice to basically anyone.
I’ve spent the last month or so on Depakote because, well, mania. It started out all right, for the most part. Then one day, it decided to make me super tired. It started out with sleeping nine to ten hours per night, but now I’m sleeping a good fifteen to eighteen hours a day. And even when I’m awake, I’m tired.
As you can imagine, this makes me feel so very useful. And since today is Christmas, there’s loads to do. Cooking, cleaning, being awake long enough to open presents... Thankfully, the thing I’m forced to call “sister” didn’t come over as early as it usually does, so I got a nap. I’ve been awake from that nap for two hours now, and I’m already needing another.
In other news... I hope you and yours had a very Merry Christmas 🎄 Spend time with the people you actually like. Don’t ever feel obligated to spend it with family if there are members who feel the need to treat you like trash. You deserve better than that. If you have to, do what I do when “sister” comes over: I bury my nose in a book, and block everything and everyone out.